# SDR 95ZZZX4471

- Difficulty date: August 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8LA
- Make and model: Lear 35A
- Aircraft serial: 124
- Engine: Garrtt TFE73122B
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: O-Ring
- Part number: S9413529
- Condition: Cut
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DCA - EN ROUTE FROM DCA TO 029, FLIGHT CREW TURNED TEMP CONTROLLER TO WARM.  LIGHT SMOKE THEN ENTERED CABIN.  FLIGHT CREW THEN TURNED TEMP CONTROLLER TO FULL COLD, INCREASED CABIN ALTITUDE AND TURNED OFF LT BLEED AIR.  SMOKE CLEARED AND OPERATIONS WERE CONTINUED.  UPON LANDING AT 029, CREW NOTED A LARGE AMOUNT OF OIL ON ENGINE AND COWLING AND PUDDLING ON GROUND.  CORRECTIVE ACTION WAS TAKEN BY REPLACING, PN S9413-529, O-RING.  GROUND RUN AND SUBSEQUENT FLIGHTS PROVED NO FURTHER DEFECTS.
